What are the repercussions of overdose of Tranexamic Acid?
See the doctor as soon as possible
Hi and welcome.
This is serious overdose and you need to see doctor right away!
Probably, nothing serious will happen, but you need to be under the control of medical professionals for few days. You may need to recieve an antidot also and infusions. So dont wait, go to ER!
Wish you good health. Regards
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What is the pathophysiology of a barbiturate overdose
- What happens with overdose of digene
- What is effect of disprin overdose
- What is overdose on combiflame
- What is overdose crocin tablets
- What are the causes of fertyl overdose
- What is the overdose of ecosprin 325
- Tranexamic acid overdose
- What will happen with an overdose of eptoin
- "what to eat" methamphetamine overdose